Biblioteca de la Universidad Complutense de Madrid

Unbounded violations of bipartite Bell Inequalities via Operator Space theory

Impacto



Junge, M. y Pérez García, David y Palazuelos Cabezón, Carlos y Villanueva, Ignacio y Wolf, Michael (2010) Unbounded violations of bipartite Bell Inequalities via Operator Space theory. Communications in Mathematical Physics, 300 (3). pp. 715-739. ISSN 0010-3616, 1432-0916 (Online) (Presentado)

[img]
Vista previa
PDF
342kB

URL Oficial: http://link.springer.com/article/10.1007/s00220-010-1125-5



Resumen

In this work we show that bipartite quantum states with local Hilbert space dimension n can violate a Bell inequality by a factor of order $\sqrt{n}$ (up to a logarithmic factor) when observables with n possible outcomes are used. A central tool in the analysis is a close relation between this problem and operator space theory and, in particular, the very recent noncommutative $L_p$ embedding theory. As a consequence of this result, we obtain better Hilbert space dimension witnesses and quantum violations of Bell inequalities with better resistance to noise.


Tipo de documento:Artículo
Palabras clave:Teoría cuántica, Quantum Physics
Materias:Ciencias > Física > Física matemática
Ciencias > Física > Teoría de los quanta
Código ID:12161
Depositado:03 Feb 2011 09:18
Última Modificación:04 Dic 2014 11:42

Sólo personal del repositorio: página de control del artículo